# SDR ARWA20020703

- Difficulty date: July 5, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 76,235 hours, 25,463 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26014122
- Part serial: 0850A
- Condition: Fire
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

NR 1 MAIN BRAKE FIRE EXTINGUISHED WITH CO2 SMALL FIRE 15 SECOND DURATION A/C BRAKES WERE SLIGHTLY USED ON LANDING ROLL.  REMOVED AND REPLACED NR 1 BRAKE ASSY IAW MM 32-42-1, ALSO REMOVED AND REPLACED NR 1 MAIN WHEEL ASSY IAW MM 32-40-1.  ACCOMPLISHED VISUAL INSPECTION OF LT GEAR AXLE NO DISCREPANCIES OR TRACE OF FIRE FOUND.  REPLACED CO2 FIRE EXTINGUISHER BOTTLE.  AIRCRAFT RETURNED TO SERVICE.
